1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model

Article in Edited Volumes
(Book chapter)


Publication Details

Author(s): Leugering G, Li T, Wang Y
Title edited volumes: Springer INdAM Series
Publisher: Springer International Publishing
Publication year: 2019
Title of series: Springer INdAM Series
Volume: 32
Pages range: 139-156


Abstract

We consider the out-of-the-plane displacements of nonlinear elastic strings which are coupled through point masses attached to the ends and viscoelastic springs. We provide the modeling, the well-posedness in the sense of classical semi-global C2 -solutions together with some extra regularity at the masses and then prove exact boundary controllability and velocity-feedback stabilizability, where controls act on both sides of the mass-spring-coupling.


FAU Authors / FAU Editors

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


External institutions with authors

Fudan University / 复旦大学


How to cite

APA:
Leugering, G., Li, T., & Wang, Y. (2019). 1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model. In Springer INdAM Series. (pp. 139-156). Springer International Publishing.

MLA:
Leugering, Günter, Tatsien Li, and Yue Wang. "1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model." Springer INdAM Series. Springer International Publishing, 2019. 139-156.

BibTeX: 

Last updated on 2019-19-07 at 13:08